Properties for a subclass of starlike functions

Puoichoo Chuah, and Aini Janteng, (2014) Properties for a subclass of starlike functions. Applied Mathematical Sciences, 8 (21-22). pp. 1031-1038. ISSN 1312885X

[img]
Preview
Text
Properties_for_a_subclass_of_starlike_functions.pdf

Download (46kB) | Preview

Abstract

Let S be the class of functions which are analytic and univalent in the open unit disc D = {z: |z| < 1} given by f(z) = z + ∞Σ n=2 anzn and an a complex number. Let T denote the class consisting of functions f of the form f(z) = z - ∞Σ n=2 anzn where an is a non negative real number. In this paper, we develop new subclass of S by adopting the original idea of Ramesha et al. [5] and Sudharsan et al. [7]. We give coefficient estimates, growth and extreme points for f belonging to this class.

Item Type: Article
Uncontrolled Keywords: Analytic, Coefficient estimates, Univalent
Subjects: H Social Sciences > H Social Sciences (General)
Depositing User: MDM FAUZIAH MATSIN
Date Deposited: 15 Dec 2014 07:24
Last Modified: 12 Oct 2017 00:56
URI: http://eprints.ums.edu.my/id/eprint/9330

Actions (login required)

View Item View Item